It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dara on December 04, 2000 at 10:26:04:

I have been on the pill for over three years (and on OrthoTriCyclin for over 2). Within the last few months I have had break through bleeding, which had never before occurred. I thought that break through bleeding occured more during the first few months of a new pill. What concerns me even more is that I recently received a call that I had an abnormal pap (mild displasia) and the doc wants me to return for a colposcopy. DO you think the break through bkleeding could be related to the abnormal pap?

Follow Ups

All times are GMT -7. The time now is 01:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!